# SDR USAA990715

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25229
- Condition: Cracked
- Location: Bs 727d
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A .50 INCH CRACK IN FRAME AT STA 727D, RBL 2.  INSTALLED REPAIR DOUBLER AND FILLER PER SRM 53-00-07 AND EA 65131 PAGES 1 AND 2.  (X)
